MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE
Model Number 1113601
Medical Device Problem Codes Backflow (1064); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a simplygo mini portable oxygen concentrator was overheating and caused damage to the pc board.There was no report of smoke, flames, or exposed ac wires.There was no report of serious patient harm or injury.There was no report of medical intervention.The device was returned to the manufacturer for evaluation, but the investigation is not yet complete.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously received information alleging a simplygo mini portable oxygen concentrator was overheating and caused damage to the pc board.There was no report of smoke, flames, or exposed ac wires.There was no report of serious patient harm or injury.There was no report of medical intervention.The device was returned to the product investigation lab to further investigate the allegation/fault of ¿"damaged pc board and overheating." although the allegation of "overheating," cannot be reproduced, "damaged pc," is confirmed.However, any perceived failure mode of a thermal event is isolated to several components venting (as designed).No actual evidence of thermal creep exists.Also, no voids in the enclosure can be found.Unit fails to power on/post due to damage caused from liquid ingress and significant corrosion throughout the entire unit.The unit arrived at the product investigation lab without any accessories (external battery pack/psu.) the ui panel was not connected to the unit.Glitter like material was present on the ui panel adhesive.There was black discoloration on the enclosure.A dirt-like material was present on the enclosure.A dirt-like material was throughout the inside of the unit.There was brown discoloration on the compressor outlet tube and oxygen sensor tube.Corrosion and verdigris are present on the ui panel and battery board pca which suggests liquid ingress.The ui panel pca serial number label is discolored, and the adhesive is delaminating which also suggests liquid ingress.Multiple components on the main pca are affected by the liquid ingress.There were no voids observed in the plastic enclosure (no void was mentioned in the complaint).A brown liquid sticky-like substance is noted on q19.Testing was unable to be performed due to the condition of the unit.Unit pca damaged beyond repair (for the purposes of powering up/post testing.) a fault/failure mode (liquid ingress/shorting;) was confirmed; however, unable to confirm a thermal event occurred.At this time, no further investigation can be performed.If any additional information is received, a follow-up report will be filed.The manufacturer has updated section h coding in this report.

Brand Name
SIMPLYGO MINI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key20358578
Report Number2518422-2024-101450
Device Sequence Number8127209
Product Code CAW
UDI-Device Identifier00606959032392
UDI-Public(01)00606959032392
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113601
Device Catalogue Number1113601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown